# SDR ASAA2023100445442

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,727 hours, 11,953 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ENG #2; LONG TIME FAULT 76-31362 THE START LEVER SIGNALS DISAGREE. GROUNDED - YES. (RESOLVED ON W/O: 1971953 TASKCARD: N/R-00005 ) REF L/P 60165285, ACCOMPLISHED FIM 76-11 TASK 801 FAULT ISOLATION, OPS CK NML. AIRCRAFT RELEASED FROM PLT DEFERRAL, C/N 04016538. SEAMC NOTIFIED "DARWIN.".
